Global bifurcation analysis of a quartic predator–prey model

 pdf (575K)  / List of references

We complete the global bifurcation analysis of a quartic predator–prey model. In particular, studying global bifurcations of singular points and limit cycles, we prove that the corresponding dynamical system has at most two limit cycles.

Keywords: quartic predator–prey model, bifurcation, limit cycle
Citation in English: Gaiko V.A. Global bifurcation analysis of a quartic predator–prey model // Computer Research and Modeling, 2011, vol. 3, no. 2, pp. 125-134
Citation in English: Gaiko V.A. Global bifurcation analysis of a quartic predator–prey model // Computer Research and Modeling, 2011, vol. 3, no. 2, pp. 125-134
DOI: 10.20537/2076-7633-2011-3-2-125-134
Views (last year): 5. Citations: 3 (RSCI).

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus